Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 265, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 6, 2015, 1:48 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 1:48 AM CDT (06:48 UTC)
- Expired
- Aug 6, 2015, 2:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
361
WUUS54 KTSA 060648
SVRTSA
ARC033-047-131-OKC079-060730-
/O.NEW.KTSA.SV.W.0265.150806T0648Z-150806T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
148 AM CDT THU AUG 6 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
CENTRAL SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 230 AM CDT
* AT 148 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
SMITH...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...CHARLESTON...GREENWOOD...BARLING...
LAVACA...ARKOMA...BONANZA...JENNY LIND...EXCELSIOR...BURNVILLE...
BLOOMER...CENTRAL CITY...BRADEN...MILL CREEK...WITCHERVILLE...
DAYTON AND RYE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3509 9424 3529 9452 3531 9450 3530 9450
3531 9448 3532 9449 3537 9445 3538 9443
3545 9438 3529 9405
TIME...MOT...LOC 0648Z 307DEG 22KT 3533 9438
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
118
WWUS54 KTSA 060705
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT THU AUG 6 2015
ARC033-047-131-OKC079-060730-
/O.CON.KTSA.SV.W.0265.000000T0000Z-150806T0730Z/
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-LE FLORE OK-
205 AM CDT THU AUG 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN CRAWFORD...CENTRAL SEBASTIAN...SOUTHWESTERN FRANKLIN
AND NORTHEASTERN LE FLORE COUNTIES...
AT 204 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENNY LIND...
MOVING SOUTHEAST AT 25 MPH. AN ADDITIONAL STRONG TO SEVERE
THUNDERSTORM WAS DEVELOPING JUST NORTHWEST OF FORT SMITH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...CHARLESTON...GREENWOOD...BARLING...LAVACA...
ARKOMA...BONANZA...JENNY LIND...EXCELSIOR...BURNVILLE...BLOOMER...
CENTRAL CITY...BRADEN...MILL CREEK...WITCHERVILLE...DAYTON AND RYE
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3509 9424 3529 9452 3531 9450 3530 9450
3531 9448 3532 9449 3537 9445 3538 9443
3545 9438 3529 9405
TIME...MOT...LOC 0704Z 307DEG 23KT 3526 9428
HAIL...1.00IN
WIND...60MPH
$$441
WWUS54 KTSA 060729
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
229 AM CDT THU AUG 6 2015
ARC033-047-131-OKC079-060738-
/O.EXP.KTSA.SV.W.0265.000000T0000Z-150806T0730Z/
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-LE FLORE OK-
229 AM CDT THU AUG 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD...
CENTRAL SEBASTIAN...SOUTHWESTERN FRANKLIN AND NORTHEASTERN LE FLORE
COUNTIES WILL EXPIRE AT 230 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN WILL REMAIN POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3509 9424 3529 9452 3531 9450 3530 9450
3531 9448 3532 9449 3537 9445 3538 9443
3545 9438 3529 9405
TIME...MOT...LOC 0727Z 307DEG 22KT 3526 9428
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 11:52 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 5, 11:52 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT WED AUG 5 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
LINGERING SHOWERS AND STORMS MAY STILL BE IN THE VICINITY OF KFSM
FOR THE FIRST COUPLE HOURS OF THE FORECAST PERIOD.
OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST
PERIOD.
&&
.PREV DISCUSSION... /ISSUED 922 PM CDT WED AUG 5 2015/
DISCUSSION...
THUNDERSTORMS CONTINUE ALONG AND NORTH OF OUTFLOW BOUNDARY LAID
DOWN BY MORNING STORMS THAT REMAINS ROUGHLY ALONG INTERSTATE 40.
MOST NUMEROUS STORMS THUS FAR HAVE BEEN FROM HASKEL CO TO
FRANKLIN/MADISON CO WITH OTHER STORMS CONCENTRATED NEAR OKC METRO.
MESO ANALYSIS SHOWS ATMOSPHERE HAS BEEN LARGELY CAPPED TO SFC
BASED DEVELOPMENT FOR A FEW HOURS NOW. CHANCE OF STORMS WILL
CONTINUE THROUGH PART OF THE NIGHT AS MODEST WAA CONTINUES NORTH
OF THE OUTFLOW BOUNDARY BUT OVERALL COVERAGE AND INTENSITY OF
STORMS SHOULD DIMINISH THROUGH THE NIGHT. UPDATED POPS TO REFLECT
RADAR TRENDS...NO OTHER FORECAST CHANGES AT THIS TIME.
PREV DISCUSSION... /ISSUED 635 PM CDT WED AUG 5 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WHILE AN ISOLATED SHOWER OR THUNDERSTORM CAN NOT BE RULED OUT
ANYWHERE...THE GREATEST CHANCE WILL BE AT THE NORTHWEST ARKANSAS
TERMINALS TONIGHT. VFR CONDITIONS WILL PREVAIL OUTSIDE OF ANY
STORMS.
PREV DISCUSSION... /ISSUED 256 PM CDT WED AUG 5 2015/
DISCUSSION...
MORNING AND EARLY AFTERNOON THUNDERSTORM COMPLEX PUSHED A LITTLE
FARTHER SOUTH AND EAST THAN EXPECTED EARLIER TODAY...LEAVING A
FAIRLY SUBSTANTIAL OUTFLOW BOUNDARY ACROSS SOUTHEAST OKLAHOMA.
MESOANALYSIS INDICATES MLCAPE VALUES ON THE ORDER OF 1500-2500
J/KG ALONG AND SOUTH OF THE BOUNDARY...WHICH IS MORE THAN
SUPPORTIVE OF A SEVERE WEATHER THREAT THIS AFTERNOON. MORE STABLE
CONDITIONS ARE LOCATED ACROSS NORTHEAST OKLAHOMA...BUT AMPLE
SUNSHINE DUE TO THE EARLIER PASSAGE OF THE COMPLEX IS LEADING TO
SOME DESTABILIZATION. A HEALTHY CU FIELD IS EVIDENT ON SATELLITE
VERY NEAR THE AFOREMENTIONED OUTFLOW BOUNDARY...AND ALTHOUGH
ISOLATED DEVELOPMENT WILL BE POSSIBLE TO ITS NORTH...THIS BOUNDARY
WILL SERVE AS A FOCUS FOR THE MOST COHERENT DEVELOPMENT. DCAPES IN
THE 1000-1500 J/KG RANGE WILL SUPPORT DAMAGING WINDS AS THE MAIN
SEVERE WEATHER THREAT...WITH LARGE HAIL A SECONDARY THREAT. WITH
THE PRESENCE OF THE BOUNDARY...A VERY SMALL TORNADO THREAT WILL
ALSO EXIST FOR ANY STORMS ABLE TO INTERACT WITH IT. MOST OF THE
ACTIVITY WILL DIMINISH WITH SUNSET...ALTHOUGH STORMS MAY CONTINUE
IN PARTS OF NORTHWEST ARKANSAS AFTER MIDNIGHT...DUE TO THEIR
PROXIMITY TO THE UPPER LEVEL SUPPORT.
UPPER LEVEL RIDGING WILL CONTINUE TO BUILD INTO THE AREA TOWARD
THE WEEKEND...LEADING TO A RESURGENCE IN THE HEAT AND
HUMIDITY...AND A DECREASE FROM SOUTHWEST TO NORTHEAST IN THE
THUNDERSTORM CHANCES. TONIGHTS THUNDERSTORM ACTIVITY AND
UNCERTAINTY ABOUT EVENTUAL BOUNDARY LOCATIONS ALSO LEADS TO SOME
UNCERTAINTY IN HIGHS AND MAXIMUM HEAT INDICES FOR TOMORROW. HEAT
INDICES MOST LIKELY TO MEET ADVISORY CRITERIA GENERALLY ALONG AND
WEST OF 75 IN NORTHEAST OKLAHOMA...AND MOST OF SOUTHEAST
OKLAHOMA...SO WILL ISSUE ONE FOR THESE AREAS TOMORROW. DEPENDING
ON HOW THE OVERNIGHT CONVECTION EVOLVES...MORE COUNTIES MAY NEED
TO BE ADDED BY THE MID SHIFT. IT/S PRETTY MUCH A GIVEN THAT
ADDITIONAL HEAT ADVISORIES AND/OR EXCESSIVE HEAT WARNINGS WILL BE
REQUIRED INTO EARLY NEXT WEEK. AS A SIDE NOTE...TULSA MAY SEE ITS
FIRST TRIPLE DIGIT HIGHS OF THE YEAR THIS WEEKEND.
THE RIDGE MAY BEGIN TO RETROGRADE WESTWARD A BIT TOWARD THE MIDDLE
OF NEXT WEEK...WHICH COULD LEAD TO A COOLDOWN AND MAYBE SOME RAIN
CHANCES. MID RANGE MODELS ARE NOT IN TOTAL AGREEMENT ON THIS
SOLUTION SO THIS IS NOT A FOREGONE SCENARIO AT THIS POINT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY FROM 1 PM TO 8 PM CDT THURSDAY FOR OKZ049-053>055-
059-060-064>067-070-071-073>076.
AR...NONE.
&&
AVIATION...05Hazardous weather outlook, Aug 5, 8:57 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 857 PM CDT WED AUG 5 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 857 PM CDT WED AUG 5 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...SOUTH OF HIGHWAY 412. ONSET...ONGOING. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTH OF INTERSTATE 40. ONSET...ONGOING. DISCUSSION... AN OUTFLOW BOUNDARY FROM MORNING THUNDERSTORMS REMAINS NEAR INTERSTATE 40 THIS EVENING. SCATTERED MAINLY ELEVATED THUNDERSTORMS HAVE DEVELOPED ALONG AND NORTH OF THIS BOUNDARY AND WILL CONTINUE TO POSE A LIMITED THREAT FOR LARGE HAIL AND DAMAGING WINDS. STORMS ARE EXPECTED TO DECREASE IN COVERAGE AND INTENSITY LATER TONIGHT. HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL ALSO CONTINUE THROUGH EARLY THIS EVENING IN A FEW AREAS OF SOUTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY THROUGH SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... A FEW LINGERING SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE INTO THURSDAY. OTHERWISE...A WARMING TREND WILL DEVELOP WITH HOT AND HUMID CONDITIONS THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS A RIDGE OF HIGH PRESSURE ALOFT BUILDS OVER THE REGION. DANGEROUS HEAT INDICES BETWEEN 105 AND 110 DEGREES OR HIGHER ARE EXPECTED ACROSS MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS EACH AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 5, 8:08 PM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT WED AUG 5 2015
ARZ011-060145-
MADISON AR-
808 PM CDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON COUNTY UNTIL 845
PM CDT...
AT 807 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF JAPTON...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...PETTIGREW...JAPTON...AURORA...BOSTON...WITTER...
GEORGETOWN...DUTTON...WEATHERS AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3583 9353 3582 9352 3576 9352
3577 9365 3599 9393 3613 9379 3596 9347
3595 9347
TIME...MOT...LOC 0107Z 309DEG 22KT 3602 9379Special weather statement, Aug 5, 8:42 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT WED AUG 5 2015
OKZ074-076-060230-
LE FLORE OK-HASKELL OK-
842 PM CDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LE FLORE AND EASTERN
HASKELL COUNTIES UNTIL 930 PM CDT...
AT 842 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STIGLER...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STIGLER...KEOTA...MCCURTAIN...BOKOSHE...WHITEFIELD...MC CURTAIN...
MILTON AND KANIMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3500 9493 3506 9493 3506 9500 3526 9525
3528 9521 3530 9520 3530 9517 3533 9518
3535 9516 3535 9514 3538 9513 3537 9512
3540 9510 3520 9471
TIME...MOT...LOC 0142Z 308DEG 17KT 3529 9511Special weather statement, Aug 5, 8:46 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
846 PM CDT WED AUG 5 2015
ARZ011-020-060230-
MADISON AR-FRANKLIN AR-
846 PM CDT WED AUG 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 930 PM CDT...
AT 846 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF SAINT PAUL...MOVING SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...CASS...SAINT PAUL...TAFT...DUTTON...COMBS...PATRICK...
REDDING...TURNERS BEND...BRASHEARS AND BARNES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3577 9370 3553 9371 3573 9393 3573 9391
3574 9391 3574 9389 3576 9389 3576 9396
3578 9396 3590 9382 3577 9362
TIME...MOT...LOC 0146Z 314DEG 34KT 3579 9383Special weather statement, Aug 6, 12:21 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT THU AUG 6 2015
ARZ019-029-060545-
CRAWFORD AR-SEBASTIAN AR-
1221 AM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD AND
NORTHERN SEBASTIAN COUNTIES UNTIL 1245 AM CDT...
AT 1221 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER VAN BUREN...MOVING SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...LAVACA...KIBLER...URSULA AND SHIBLEY.
LAT...LON 3541 9444 3542 9444 3550 9436 3537 9408
3532 9408
TIME...MOT...LOC 0521Z 311DEG 27KT 3543 9435Special weather statement, Aug 6, 1:32 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
132 AM CDT THU AUG 6 2015
ARZ019-029-OKZ072-060700-
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
132 AM CDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN AND SOUTHEASTERN SEQUOYAH COUNTIES UNTIL 200
AM CDT...
AT 132 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MOFFETT...MOVING SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...BARLING...ROLAND...LAVACA...ARKOMA...
MOFFETT...CENTRAL CITY...DORA...MILL CREEK AND RYE HILL.
LAT...LON 3523 9440 3527 9444 3538 9443 3538 9447
3537 9449 3535 9448 3534 9449 3531 9448
3540 9458 3550 9443 3537 9413
TIME...MOT...LOC 0632Z 319DEG 28KT 3539 9446The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:08 PM CDT | Special Weather Statement | TSA | Madison | 37 min |
| Aug 5, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 26 min |
| Aug 5, 8:46 PM CDT | Special Weather Statement | TSA | Franklin | 44 min |
| Aug 5, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 23 min |
| Aug 5, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 25 min |
| Aug 6, 12:21 AM CDT | Special Weather Statement | TSA | Crawford | 24 min |
| Aug 6, 1:32 AM CDT | Special Weather Statement | TSA | Sebastian | 28 min |
| Aug 6, 2:41 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Aug 5, 8:42 PM CDT | Special Weather Statement | TSA | Haskell | 48 min |
| Aug 6, 3:36 AM CDT | Excessive Heat Watch | TSA | Choctaw, Creek, McIntosh, Muskogee, Okfuskee, Okmulgee and 7 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.